# SDR ASOA201000914

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 INTERCOSTAL CLIP AT LBL 45 WL 97.5 IS CRACKED.   R & R INTERCOSTAL CLIP IAW REO 601R-53-61-422. REPAIRED INTERCOSTAL CLIP IAW ECTC 601R-53-61-422.
